# SDR SWIA2024022800007

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 16,279 hours, 11,846 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT NEXT OVERNIGHT MX BASE VISIT TROUBLESHOOT REPEAT CARGO BOTTLE LO CAUTION MESSAGE INFLIGHTMCI TYPE: TROUBLESHOOTING PRIORITY 1 (FLIGHT 3205 FILED CLOSED)FEB 27, 2024  STATION: YUM--UPON ARRIVAL TO AIRCRAFT INTERROGATED MDC AND FOUND B1 008350. TROUBLESHOT PER THE FIM TASK 26-25-01. REMOVED AND REPLACED THE HRD CARGO BOTTLE IN REFERENCE TO CRJ700 AMM 26-25-01. OPS CHECK OF THE FIDEXX SYSTEM IS GOOD AT THIS TIME. NO OTHER DEFECTS NOTED. AIRCRAFT OK FOR RTS.
